# SDR AALA201808219011

- Difficulty date: August 19, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 13,181 hours, 3,717 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER CYLINDER PRESSURE BELOW LIMITS.  SERVICED CYLINDER IAW AMM 52-10-00.
